# SDR UALA2012020200629

- Difficulty date: January 31, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE STATION AT 1220 EEL LIGHT IS INOPERATIVE.  REPLACED AND OPS CHECKED THE AISLE LIGHT AT STA 1220 LT PER AMM AND INSPECTED.  OPS CHECKED GOOD.
